# SDR AALA202408152313

- Difficulty date: August 5, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 64,214 hours, 37,925 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulty
- Location: Zone 800
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER LANDIMG RIGHT FORWARD DOOR INDICATOR INDICATED OPEN WHEN THE DOOR WAS CLOSED. **SUPPLEMENTAL REPORT FOR AALA202408092313: MAINTENANCE FOUND PROXIMITY DETECTOR 11WV2 FAULTY AND REPLACED IT PER AMM 52-71-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
